# SDR UHLA2014090800624

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 12,384 hours, 9,546 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED MULTIPLE BIRD STRIKES SHORTLY AFTER TAKEOFF.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R & R ENGINE 2 BLADES 2, 3, 16, AND 17. DID RII AND HIGH POWER RUNS. HIGHEST VIBE WAS 1.4 FOR LP AT MAX THROTTLE.
